Journal article Open Access

On understanding word order asymmetries. (Comments on John A. Hawkins, "Symmetries and asymmetries: Their grammar, typology and parsing")

Haspelmath, Martin


Citation Style Language JSON Export

{
  "DOI": "10.1515/thli.2002.28.2.159", 
  "container_title": "Theoretical Linguistics", 
  "title": "On understanding word order asymmetries. (Comments on John A. Hawkins, \"Symmetries and asymmetries: Their grammar, typology and parsing\")", 
  "issued": {
    "date-parts": [
      [
        2002, 
        4, 
        28
      ]
    ]
  }, 
  "abstract": "<p>This paper is an open peer commentary on John Hawkins&#39;s paper on the typology of asymmetric and symmetric word orders.</p>", 
  "author": [
    {
      "family": "Haspelmath, Martin"
    }
  ], 
  "page": "159-170", 
  "volume": "28", 
  "type": "article-journal", 
  "id": "1236544"
}
71
77
views
downloads
Views 71
Downloads 77
Data volume 337.4 MB
Unique views 69
Unique downloads 74

Share

Cite as